MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE REGULAR NS; SYRINGE, PISTON

COVIDIEN 12ML SYRINGE REGULAR NS; SYRINGE, PISTON
Model Number 8881112059
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that during inspection, they found that the devices had material with flash in the fluid path.

Brand Name
12ML SYRINGE REGULAR NS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key10095926
Report Number1424643-2020-00577
Device Sequence Number3387352
Product Code FMF
UDI-Device Identifier10884521010871
UDI-Public10884521010871
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881112059
Device Catalogue Number8881112059
Device Lot Number19F08463X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/28/2020
Patient Sequence Number1